# SDR TAOA059602

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 37067001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 6540 - DCA-LGA - FOUND ON OVERNIGHT L/S SERVICE, AFT RIGHT SERVICE DOOR EMERGENCY EXIT LIGHT DOES NOT TEST.  REPLACED BATTERY PACK IN LIGHT ASSEMBLY.  (M)
